# SDR SWIA2017100243805

- Difficulty date: August 24, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 33,107 hours, 28,616 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER LEADING EDGE SKIN CHAFED INBD OF CENTER HINGES.  REMOVED AND REPLACED THE AILERON LOWER LEADING EDGE SKIN PANEL IAW SRM.
